# SDR UALA2013022601147

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 77,832 hours, 23,697 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 560-580 BELOW STRINGER 27L.   CARRIED OUT REPAIR PER SRM 53-00-01 REPAIR 1.  REPAIR CLASSIFIED AS CATEGORY 'C' IAW SRM 53-00-01 REPAIR 1 PG 203.
